# SDR P5CA2020062520201

- Difficulty date: June 22, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 17,617 hours, 4,807 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice System
- Condition: Unknown
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE ANT-ICE IN AUTO REMAINED ON FOR THE LAST 13 MIN OF FLIGHT WITH CLEAR SKIES. 48 C.  LT & RT ENG THERMAL NACELLE ANTI-ICE VALVES OPERATION CHECK COMPLETED IAW AMM 30-21-03-714.  ALL OPS & INDICATIONS NORMAL.
